Access count of this item: 84

Files in This Item:
File Description SizeFormat 
1843-07.pdf996.75 kBAdobe PDFView/Open
Title: $mu$-constant deformation に対する代数的局所コホモロジーとTjurina stratification (数式処理 : その研究と目指すもの)
Authors: 鍋島, 克輔  KAKEN_name
田島, 慎一  KAKEN_name
Author's alias: NABESHIMA, KATSUSUKE
TAJIMA, SHINICHI
Issue Date: Jul-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1843
Start page: 56
End page: 65
URI: http://hdl.handle.net/2433/195010
Appears in Collections:1843 Computer Algebra : The Algorithms, Implementations and the Next Generation

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.